# SDR COEA2023112902708

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 279 hours, 271 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 252637/NR 6   DISCREPANCY: DURING A SCHEDULED MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE R/H INTAKE INTERIOR LOWER SURFACE PANEL IS CRACKED.  REPLACED THE R/H ENGINE LOWER COWL SKIN IAW 408 SRM CH 51-00-00 AND IPC 71-10-10.
